Can i take maxalt and ibuprofen

Common Questions and Answers about Can i take maxalt and ibuprofen

maxalt

When I get tired my speech slurs and I lose focus and get confused easily. I just can't take this anymore. CAT scans show nothing, I had one MRI in the last year that they cleared as normal, but in the impression it said the ventricles were enlarged and they noted excessive cerebral spinal fluid. I have changed my diet to cut out Aspartame over 5 years ago, I use Splenda and Saccharine as little as possible. I am not a drinker and I don't smoke weed because it gives me headaches.
I have been having horiffic headaches for as long as I can remember I am a 29yr old woman and have had this problem most of my life but as I am getting older it is getting worse,I have pain on a daily basis to the point I can hardly move with the pain and my eye socket are painfull and brings me to tears this goes on for months and months then stops for a while then comes back just as bad I have spoken to my doctor about this for a number of years and he just put me on tablets to break the cycle
If the ice pack does not work with in 20-30 minutes, I will take either aspirin or ibuprofen. I will wait 20-40 minutes to see if that will work. If that does not work, I resort to the Maxalt. My question is, are these rebound headaches from the Maxalt? I use the Maxalt no more then once to twice a week. This could also be sinus headaches too, I'm not 100% sure as I feel pressure in my head also. Is it okay to take the Maxalt 1-2 times a week?
But I ended up taking myself off anyway I am desperate here and just trying to get my life back and enjoy it anyway I can. I have heard that some people take a vitamin B supplement for chronic headaches & since I can not get a doctor to help me on this one have you tried it and what dosage is recommended?
The EOS thing is another white blood cell thing too, but all I know is that if EOS is high that it can be bad and diagnostic sometimes, and I don't know at all what low EOS means or if it means anything at all. Again, I am just making a rough estimate, but I think the reference ranges are somewhere between 1% and 7% for the EOS number...
I have also tried Imitrex, Relpax, Maxalt, Atenolol, and now I am taking Topamax with Lamictal and I am maxed out on that at 200mg. I have explained to him that it is not migraine headaches you can not have migraines headaches everyday for 3 years finally he ordered an MRI this is the results from it and I am a little confused. Results: Ventricles and cerbrospinal fluid spaces are normal in size & configuration for the patient's age. There is no evidence of mass-effect or midline shift.
Its called MAXALT 5mg but I can only take it when I feel all these sysmtoms because usually pain comes in few hours so hopefully this medication at-least will prevent from that severe one sided head pain.
Each time I increased my dosage I experienced tingling in my hands and a little fatigue but now I take my medication before I go to bed and I feel great during the day. The tingling has also stopped. I've gone from 142lbs to 115lbs without changing my habits. I have less of an appetite now so I make sure I'm eating enough so I don't lose anymore. In my experience/opinion, Topamax is worth trying. Give it a fair chance.
I have high blood pressure and migraines, I have taken maxalt 10 mg, excedrin migraine, ibuprofen and sinus meds. the pain seems to get worse if I lay down... Can you please give me some insight on this...
If I take medication when I hurt, the doctors start talking about the possibility of rebound headaches and medication overuse. If I don't take the medication when I hurt, the doctors scold me and start talking about pain cycles and ask me if I "like pain" and act like I'm stupid or something. It gets really confusing. So... it's this constant balancing act of trying to figure out when to take medication for acute pain and when not to take medication for acute pain.
the hostpital did get scans when i was hit in 2003 and they did not find anything. i was wondering what they are and what can help get them to stop?
I wish I could exercise, I'm a runner and I run 36 miles a week. I also race in a few triathlons here and there when I have the time.
I find that if I drink very strong coffee just as a migraine is coming on, I can abort it. Once it really takes hold it is too late for coffee. I also have identified certain triggers, one of which is having alcohol if I am overheated and feeling logy (such as on a hot summer day). Just staying in the hot sun without a hat can sometimes do it too.
This thread is full of helpful and kind people who want to help you get off this terrible drug. Please snuggle in and make yourself comfy. I know you can do it!
Hi I am just wondering i get severe migraines and i take tablets pain reliever tablets called Panafen plus, these tablets contain codeine in then but i have heard that if you take codeine over a period of time it can make you go deaf in the future is this true?
you might see if they can put you on a medication in case you have a headache while on the topamax.
I use Midrin. I take two at the onset of a headache, then another after an hour.
) Now that I have been on DMD's I have noticed that my headaches aren't as easy to ignore and taking ibuprofen (which I take 800mg twice a day) does not help to even lessen them a little. So I e-mailed my doctor about it and she put in a script for TraMadol, in turn I had to tell her I was already on that for my back problems so she sent in a script for Naproxen. Personally I don't think this is going to help at all because I have never had good luck with it in non-script form but we shall see.
For a week I was diagnosed with a run of the mill bug, and after a week on an anti biotic I was fine...but still this nauseous feeling has continued to the point I'm not even able to drink without feeling sick. Has anyone ever heard of anything like this?
Thank you a ton for this. I'll go talk to them at the clinic this week and see what I can do. Hopefully I can come out of there with something that will help.
There is absolutely no way to predict who will get this side effect and it can occur even at very low doses. If you are already taking Topamax and you notice any early signs of vision loss or eye pain please see an ophthalmologist immediately.
A hospital had even offered to o allow me to stay for a week while they additionally even tried a newer experimental(?) drug to try and stop the pain and/or vomiting. I became sicker. I can deal with the pain better than the intense nausea and vomiting I think. The ambulance drivers know to start an IV and medicate me in the ambulance right-away now.
I usually take two of the 200 mg tablets. I use this dosage only once per day when the headaches occur. I've had experienced these headaches for the past 2.5- 3 months since getting off of Lexapro. My Dr. gave me some samples of Maxalt (10mg) & Imitrex (100mg) but after reading the information inserts included with each drug describing the possible side effects of each of these I'm a bit concerened about taking them.
Hey there, Maxalt shouldn't cause rebound headaches, BUT it is true that you can only take 2 doses every 24 hours. So, never take more than two doses in 24 hours and never take more then 2 doses for the SAME migraine. OTC medications such as Ibuprofen (advil) or acetaminophen (Tylenol) are much more likely to cause rebound headaches than triptans such as Maxalt.
The same Dr gave me Naproxen and hydracodone but i cannot take the hydracodone as it upsets my stomach and basically does not allow me to function.The front and back of my head hurt as do my neck and jaw. My vision is fuzzy at times and it is difficult to do my job which requires much detail and work on a computer. Also had a moment where I would look at a particular document and know that I was upposed to do something with it but for a few seconds did not not know what to do.
My worst symptoms are chronic cluster/migraine headaches, general muscle pain particularly my clave muscles and my neck, waking up just as tired or more tired that when I woke up, concentration problems and not being able to think or speak properly and I also have a constant thirst (I can easily drink 10-12 litres of water/juice a day) So far I have tryed; co-codamol 30-500 , diclofenac, ibuprofen, paracetamol, and am using at the moment Tamadol 200sr 2times a day, Tramadol 50mg upto 4times
Welcome Tramadol Warriors! Please come in and make yourself at home. All are welcome, we're very happy you are here!
Of course you will wake up to eat, drink, and take more sleeping pills, but I have gone this route before and it worked. But, you have to be very. very careful about how many sleeping pills you are taking. If 1-2 pills won't do it for you, then forget about sleeping through detox. This may not be the healthy way to do it, and I ain't no doctor, but some people have debilitating withdrawal's like I did, and really don't have a choice.
this sounds like a migraine, having suffered with them for years. Although, I am not a professional and there is so much I don't know. I do have optical symptoms almost every time I have a migraine. It could be many other things. If he also has anxiety, I would suggest him do some things that may help the situation and trying not to worry. If it is migraine, it sounds like a stressor has instigated his brain. Usually what helps me is to reduce strenuous activity, get regular sleep and enough.
MedHelp Health Answers